# SDR UPS99231101

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: HFAB53AN011
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) FLOORBEAM TOP CHORD BS 680 RBL 51, WL 208.  REMOVED AND REPLACED TOP CHORD PER SRM 53-10-1, SRM 53-10-8, OHM 20-41-02, SRM 51-30-2.
